RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2010, Number 9, Pages 71–75 (Mi ivm7129)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

On the structure of infinitesimal almost projective transformations in the tangent bundle of a general space of path

A. Yu. Danshin

Chair of Theory of Relativity and Gravitation, Kazan State University, Kazan, Russia

Abstract: We obtain the necessary conditions for a vector field on a tangent bundle to be an infinitesimal almost projective transformation of a general path space in the case when sets of autoparallel curves are the Yano–Okubo–Kagan natural lift of tensor fields of the base manifold.

Keywords: infinitesimal almost projective transformation, general path space, tangent bundle, Yano–Okubo–Kagan natural lift.

Full text: PDF file (155 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2010, 54:9, 62–66

Bibliographic databases:

Document Type: Article
UDC: 514.763
Received: 26.01.2010

Citation: A. Yu. Danshin, “On the structure of infinitesimal almost projective transformations in the tangent bundle of a general space of path”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, no. 9, 71–75; Russian Math. (Iz. VUZ), 54:9 (2010), 62–66

Citation in format AMSBIB
\Bibitem{Dan10}
\by A.~Yu.~Danshin
\paper On the structure of infinitesimal almost projective transformations in the tangent bundle of a~general space of path
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2010
\issue 9
\pages 71--75
\mathnet{http://mi.mathnet.ru/ivm7129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2789308}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2010
\vol 54
\issue 9
\pages 62--66
\crossref{https://doi.org/10.3103/S1066369X10090069}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649595741}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7129
  • http://mi.mathnet.ru/eng/ivm/y2010/i9/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Danshin, “Generating infinitesimal almost projective transformations in the tangent bundle of a generalized path space by projective transformations of the base manifold”, Russian Math. (Iz. VUZ), 54:10 (2010), 63–66  mathnet  crossref  mathscinet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:195
    Full text:21
    References:28
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019